# SDR REXA2024021600194

- Difficulty date: September 18, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690331663
- Condition: Corroded
- Location: Bs 645 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 645.00 IS CORRODED BETWEEN STGR 17L AND 18L. REMOVED UNSERVICEABLE FRAME SEGMENT IAW CRJ 900 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01  LOCATED AND DRILLED NEW, AND INSTALLED FS 645 FRAME SEGMENT, PN SH690-33166-3, BETWEEN STGR 16L - 18L AND FABRICATED REPAIR ITEMS IAW CRJ 900 SRM 53-00-06-201-001-A03,51-40-11-001-001-A01,AND 51-42-06-001-001-A01.
